Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Blister like rash on roof of mouth. Listerine not helpful. How will it disappear?

A couple days ago I got some blister-like rash on the roof of my mouth. On the second day this disappeared and got replaced with a red flat patch that slightly hurts.. It feels like I hurt my mouth (like when you sometimes do with a hard toast), except I didn t... How much time should I wait for this to disappear before I go visit my doc/dentist? I m using Listerine for the time being, but it doesn t seem to help yet
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Blister like rashes on roof of mouth may be arised due to aphthous ulcers which is recurrent in nature.
I would suggest you to take plenty of fluids and nutritious diet.
Maintain oral hygiene well.
Rinse your mouth after every meals.
Use warm saline and betadine rinse to gargle.
Vitamin becosules,c,iron supplements has to be administered.
Avoid intake of spicy foods.
Hope this helps.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor